Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Having intense pain, headaches and stomach cramps. Received cortizone injections shots. Body feels hot to touch. Should I visit doctor?

I revived cortizone injections shots in my neck at 3 yesterday along with some form of muscle relaxants in my shoulders. I have pretty intense pain, especially on my left side along with headaches and stomach cramps. I am also very hot to the touch. Is this normal or should I contact my doctor. Also, I did have two glasses of wine last night, would that have impacted anything?
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The irregular pains that you are having could be due to many causes. The cortisone injection that you have taken can cause a mild rise in the body temperature. This is likely to subside in next few days.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor